# SDR I5EA2021081100008

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 68,975 hours, 53,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131SWA
- Part serial: 50877
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L-1 DOOR INOP.  REMOVED AND REPLACED L-1 EMERGENCY EXIT BATTERY PACK AND OPS CHECKED GOOD AT M1674/STA 344 IAW B737-300 AMM 33-51-51. PN ON 2013-1ASMI, SN ON 13419
